# SDR AALA202508038861

- Difficulty date: July 27, 2025
- Submitted: August 3, 2025
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 29,558 hours, 11,762 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5348002324300
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WASTE OVERBOARD VENT SHOWS SIGNS OF CORROSION. MAINTENANCE REPAIRED SKIN PANEL PER EA 366767.
